Transactions of the American Mathematical Society. Volume 352, Number 11, 2000

Contents of Volume 352, Number 11 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge The isoperimetric problem on surfaces of revolution of decreasing Gauss curvature...

সম্পূর্ণ বিবরণ

সংরক্ষণ করুন:
গ্রন্থ-পঞ্জীর বিবরন
প্রধান লেখক: American Mathematical Society
বিন্যাস: প্রবন্ধ
ভাষা:English
English
প্রকাশিত: American Mathematical Society 2009
বিষয়গুলি:
অনলাইন ব্যবহার করুন:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/540
ট্যাগগুলো: ট্যাগ যুক্ত করুন
কোনো ট্যাগ নেই, প্রথমজন হিসাবে ট্যাগ করুন!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt